I've been taking Effexor XR in the AM for only 2 weeks but im.find that when I settle down at bed time and through the night I'm jittery and anxious yet I don't feel that way during the day when I take it. During the day I feel good. Should I try switching the time I take it?
KL1714; yes BUT ONCE YOU CHANGE IT YOU CONTINUE TO TAKE IT AT ABLUT THE SAMETIME EACH DAY AND also the extra anxiety and jittery and other things you are having this is normal for the first 2 weeks give or take a few days and it goes away and remember to continue to take it about the same time each day. And by the time you get to 6 to 8 weeks and you should feel much better. And it would not hurt to take it with a little food that helps or might just help with the taste. good luck to you Chuck1957
Good day .
The reason i am responding to this is bc ( asides from we all need to assist one anonther ) is that i too had this exact same issue. It took alot of asking proper knowledgable prof.people And related. The answer was is split your dose am and pm. You did not mention your dosage of effexor . But in my my case the issue was resolved by taking 75mg in the am ( with a toast and something fatty( even a piece of bacon or a small piece of cheese ). ( ps. It helped me ). In regards to the evening . Take the other half of your dosage about an hour or so before you go to bed. ( also ..i personally find even the toast and cheese assists to ease the " jitters " . If you are on a low dose . Ex. 37.5 mg . Then ( in canada anyway). For a few extra dollars the pharmacist can create a compound of the dosage ..evenly divided. I hope this assists.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2015 • 6 answers
Posted 30 Oct 2015 • 1 answer
Posted 7 Feb 2016 • 6 answers
Posted 9 May 2016 • 0 answers
Posted 27 Dec 2016 • 1 answer